RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1976, Volume 12, Number 1, Pages 15–23 (Mi de2643)  

Partial Differential Equations

A certain inverse problem for linear symmetric $t$-hyperbolicsystems with $n+1$ independent variables

S. P. Belinskii

Computer Centre of USSR Academy of Sciences, Siberian Branch

Full text: PDF file (752 kB)

Bibliographic databases:
UDC: 517.946
Received: 14.05.1975

Citation: S. P. Belinskii, “A certain inverse problem for linear symmetric $t$-hyperbolicsystems with $n+1$ independent variables”, Differ. Uravn., 12:1 (1976), 15–23

Citation in format AMSBIB
\Bibitem{Bel76}
\by S.~P.~Belinskii
\paper A certain inverse problem for linear symmetric $t$-hyperbolicsystems with $n+1$ independent variables
\jour Differ. Uravn.
\yr 1976
\vol 12
\issue 1
\pages 15--23
\mathnet{http://mi.mathnet.ru/de2643}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410143}
\zmath{https://zbmath.org/?q=an:0323.35074}


Linking options:
  • http://mi.mathnet.ru/eng/de2643
  • http://mi.mathnet.ru/eng/de/v12/i1/p15

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:57
    Full text:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020